Properties of doubly robust estimators when nuisance functions are estimated nonparametrically

Rothe, Christoph ; Firpo, Sergio

Additional URL:
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Econometric Theory
Volume: 35
Issue number: 5
Page range: 1048-1087
Place of publication: Cambridge
Publishing house: Cambridge University Press
ISSN: 0266-4666 , 1469-4360
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item